Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 960798, 7 pages
http://dx.doi.org/10.1155/2013/960798
Research Article

The Simplest Equation Method and Its Application for Solving the Nonlinear NLSE, KGZ, GDS, DS, and GZ Equations

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 17 September 2013; Revised 7 November 2013; Accepted 7 November 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Yun-Mei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. L. Wang, “Exact solutions for a compound KdV-Burgers equation,” Physics Letters A, vol. 213, no. 5-6, pp. 279–287, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. L. Wang, Y. B. Zhou, and Z. B. Li, “Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics,” Physics Letters A, vol. 216, no. 1–5, pp. 67–75, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. Sirendaoreji and S. Jiong, “Auxiliary equation method for solving nonlinear partial differential equations,” Physics Letters A, vol. 309, no. 5-6, pp. 387–396, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Y. Yan and H. Q. Zhang, “New explicit and exact travelling wave solutions for a system of variant Boussinesq equations in mathematical physics,” Physics Letters A, vol. 252, no. 6, pp. 291–296, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Fan and J. Zhang, “Applications of the Jacobi elliptic function method to special-type nonlinear equations,” Physics Letters A, vol. 305, no. 6, pp. 383–392, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X.-H. Wu and J.-H. He, “EXP-function method and its application to nonlinear equations,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 903–910, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. A. Abdusalam, “On an improved complex tanh-function method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 99–106, 2005. View at Google Scholar · View at Scopus
  8. A. A. Soliman, “Extended improved tanh-function method for solving the nonlinear physical problems,” Acta Applicandae Mathematicae, vol. 104, no. 3, pp. 367–383, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. B. Leble and N. V. Ustinov, “Darboux transforms, deep reductions and solitons,” Journal of Physics A, vol. 26, no. 19, pp. 5007–5016, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H.-C. Hu, X.-Y. Tang, S.-Y. Lou, and Q.-P. Liu, “Variable separation solutions obtained from Darboux transformations for the asymmetric Nizhnik-Novikov-Veselov system,” Chaos, Solitons & Fractals, vol. 22, no. 2, pp. 327–334, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. L. Wang, X. Z. Li, and J. L. Zhang, “The G'/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. M. Guo and Y. B. Zhou, “The extended G'/G-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. N. A. Kudryashov, “Exact solitary waves of the Fisher equation,” Physics Letters A, vol. 342, no. 1-2, pp. 99–106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. K. Vitanov and Z. I. Dimitrova, “Application of the method of simplest equation for obtaining exact traveling-wave solutions for two classes of model PDEs from ecology and population dynamics,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2836–2845, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. M. E. Zayed and S. A. Hoda Ibrahim, “Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method,” Chinese Physics Letters, vol. 29, no. 6, Article ID 060201, 2012. View at Google Scholar
  17. A. J. Mohamad Jawad, M. D. Petković, and A. Biswas, “Modified simple equation method for nonlinear evolution equations,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 869–877, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Yildirim, A. Samiei Paghaleh, M. Mirzazadeh, H. Moosaei, and A. Biswas, “New exact traveling wave solutions for DS-I and DS-II equations,” Nonlinear Analysis: Modelling and Control, vol. 17, no. 3, pp. 369–378, 2012. View at Google Scholar · View at MathSciNet
  19. N. Taghizadeh, M. Mirzazadeh, A. Samiei Paghaleh, and J. Vahidi, “Exact solutions of nonlinear evolution equations by using the modified simple equation method,” Ain Shams Engineering Journal, vol. 3, no. 3, pp. 321–325, 2012. View at Publisher · View at Google Scholar
  20. Z.-Y. Zhang, Z.-H. Liu, X.-J. Miao, and Y.-Z. Chen, “New exact solutions to the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3064–3072, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. H. Shi, Q. Xiao, and X. J. Liu, “Extended wave solutions for a nonlinear Klein-Gordon-Zakharov system,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9922–9929, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. B. Zhou, M. L. Wang, and T. D. Miao, “The periodic wave solutions and solitary wave solutions for a class of nonlinear partial differential equations,” Physics Letters A, vol. 323, no. 1-2, pp. 77–88, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Davey and K. Stewartson, “On three-dimensional packets of surface waves,” Proceedings of the Royal Society A, vol. 338, pp. 101–110, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. Malomed, D. Anderson, M. Lisak, M. L. Quiroga-Teixeiro, and L. Stenflo, “Dynamics of solitary waves in the Zakharov model equations,” Physical Review E, vol. 55, no. 1, pp. 962–968, 1997. View at Publisher · View at Google Scholar · View at Scopus